# SDR DALA2015090505589

- Difficulty date: September 4, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK, BS 200-256, X -22.  R & R THE SEAT TRACK IAW SRM 51-10-05, 51-30-0, 51-30-05 AND 51-10-03.
